# SDR 2006FA0000207

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: General aviation
- Aircraft: N79TE
- Make and model: Beech 300BEECH
- Aircraft serial: FA67
- Engine: Pwa PT6A60A
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Cover
- Part number: 1019800388
- Condition: Chafed
- Location: Wing
- Part time: 5,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER IS CHAFING LOWER FWD LT AND RT WING ATTACH POINT SPAR CAP AND WING  SKIN.  THE COVER HAS NO ANTI-CHAFE PROTECTION.  RECOMMEND RUBBER EDGE SEAL OR FAY SEAL EDGE TO AVOID METAL TO METAL CONTACT WITH SPAR AND WING SKIN.  (K)
